# SDR HEEA083012

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 12,582 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: LB21010202
- Part serial: LKFS0030
- Condition: Separated
- Location: Rotor Head
- Part time: 1,830 hours
- Component: Rotor Head
- Component part number: 206011810149
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ELASTOMER SEPARATED AROUND TRUNNION SPINDLE AREA.
